# SDR CA080813011

- Difficulty date: May 26, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 15,556 hours
- Engine: Pwa PT6T3B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Unknown
- Location: Tial Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSP OF T/R HUB AND BLADE ASSY REVEALED AN INTERFERENCE BETWEEN BOTH T/R BLADES AND T/R YOKE AT THE LEADING EDGE/ROOT. T/R BLADES REMOVED AND DRESSED OUT TO PROVIDE .010" CLEARANCE BETWEEN YOKE AND BLADES (IAW PSE). YOKE INSPECTED FOR DAMAGE, NONE FOUND.
